# SDR SWAA021078

- Difficulty date: May 17, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- Aircraft time: 50,550 hours, 49,043 cycles
- System (JASC): 3150 · Central Warning
- Part: Light
- Part number: 65029423
- Condition: Erratic
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMB ENG ANNUNCIATOR WARNING LIGHT ILLUMINATED, ALL ENGINE PARAMETERS CHECK NORMAL.  REMOVED AND REPLACED F/O'S SIX PACK LIGHTS PER MM.
